# SDR COMA0460098

- Difficulty date: January 30, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 2,808 hours, 2,389 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Te
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5712 FLAPS FAILED ON FINAL.  C/W INSPECTION OF FLAP SYSTEM PER EO 27-046 AND AD 98-20-01.
